# SDR AWXA960587

- Difficulty date: October 11, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N643AW
- Make and model: Airbus A320-231
- Aircraft serial: 315
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 321430
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PHX - FLT 1236 - DURING ROUTINE MAINTENANCE CHECK, FOUND FORWARD SECTION L1 AND R1 EMERGENCY EXIT LIGHTS INOP.  REMOVED AND REPLACED BATTERY PACK.  OPS CHECK GOOD.  (M)
